advertisement
Question
Posted by: Wendy B | 2008/11/06

Injection problem

I have been on the 3 monthly injection for just over a month now. i havnt got my period but 3 days ago i started getting a dark brown dischrage. how can i prevent this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can't. This is a normal side effect of the injection.

Best wishs

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement